Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MASIMO CORPORATION O3; OXIMETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MASIMO CORPORATION O3; OXIMETER
Model Number
4235
Health Effect - Clinical Code
Pressure Sore/Ulcer (2326)
Date of Event
08/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A patient had placement of nirs (near-infrared spectroscopy) monitors on the lower left flank.The patient developed an unstageable pressure injury at the location of the probe.
New Search
Submit an Adverse Event Report
Brand Name
O3
Common Device Name
OXIMETER
Manufacturer
(Section D)
MASIMO CORPORATION
52 discovery
irvine CA 92618
MDR Report Key
15216530
Report Number
15216530
Device Sequence Number
20415459
Product Code
DQA
UDI-Device Identifier
00843997010801
UDI-Public
00843997010801
Combination Product (Y/N)
N
Initial Reporter State
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
08/08/2022
Report Date
(Section F)
08/08/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
4235
Device Catalogue Number
4235
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
08/12/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Male
Patient Weight
15 KG
Patient Race
White
Date Report Sent to FDA
08/08/2022